# SDR 98ZZZX4697

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650GE
- Make and model: Israel 1125
- Aircraft serial: 064
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Failed
- Location: Hydraulic Pump
- Part time: 2 hours
- Component: Abex, 40183
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP DRIVE SEAL FAILED AND WAS DRIPPING SKYDROL FROM OVERBOARD DRAIN ON RT ENGINE.  TIS:  2.4 HOURS.  LANDINGS:  2.  AIRCRAFT TT:  2,219.4 HOURS.  LANDINGS:  1,477.  DATE:  9-17-98.
